RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2010, Volume 3, Issue 2, Pages 256–261 (Mi jsfu123)  

Numerical solving of the liner two-dimensional dynamic problem in liquid-filled porous media

Konstantin E. Sorokin, Kholmatjon Kh. Imomnazarov

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: In this paper the linear two-dimensional dynamic problem in a liquid-filled porous media is numerically solved. As the foundation we use the V. N. Dorovsky linearized model in which the media is described by three elastic parameters. To solve this problem we use a finite-differences scheme of the second order of accuracy. The PML model is also used in this paper. We present several numerical results for a test media which show the efficiency of this model.

Keywords: porous media, finite-difference schem, staggered grid, PML-model.

Full text: PDF file (217 kB)
References: PDF file   HTML file
UDC: 517.54
Received: 18.12.2009
Received in revised form: 25.02.2010
Accepted: 10.04.2010

Citation: Konstantin E. Sorokin, Kholmatjon Kh. Imomnazarov, “Numerical solving of the liner two-dimensional dynamic problem in liquid-filled porous media”, J. Sib. Fed. Univ. Math. Phys., 3:2 (2010), 256–261

Citation in format AMSBIB
\Bibitem{SorImo10}
\by Konstantin~E.~Sorokin, Kholmatjon~Kh.~Imomnazarov
\paper Numerical solving of the liner two-dimensional dynamic problem in liquid-filled porous media
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2010
\vol 3
\issue 2
\pages 256--261
\mathnet{http://mi.mathnet.ru/jsfu123}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu123
  • http://mi.mathnet.ru/eng/jsfu/v3/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:406
    Full text:111
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020